# SDR AWXA200500563

- Difficulty date: April 29, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .625 INCH CRACK WAS FOUND IN INTERCOSTAL AT BS 329, LBL 46, WL 208.  MAINTENANCE REMOVED CRACKED INTERCOSTAL AT BS 329, LBL 46; FABRICATED A NEW REPLACEMENT INTERCOSTAL PER DWG 65-45834; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
